Skip to content
stopping and restarting Avodart
avatar
GlovePro posted:
Avodart is an rx for shrinking the prostrate. The main side effects are lessening of sex drive, inability to maintain an erection and reduction of semen. I can obtain an erection, but, not near as erect as it should be. Then, I can not finish the performance and am left with being unsatisfied. Question: Can I discontinue taking Avodart once a month for let's say four days and on the fourth day have normal sex and then continue taking Avodart? Will I have a better erection and be able to finish the act? I can not see any problem with being off the pill for a few days since it isn't like taking heart medication. If the answer is yes, could discontinuing for just two days or even one day work? Thanks, Bill
Reply
 
avatar
annette030 responded:
This is a question you need to ask the prescribing doctor and your pharmacist if you have a good relationship with one who actually talks to his patients. Take care, Annette


Helpful Tips

Was this Helpful?
5 of 9 found this helpful

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.